Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sleep Problems Common After Stop Hormone tx Phillipa

Posted by floatingbridge on August 19, 2011, at 22:14:38

In reply to Sleep Problems Common After Stop Hormone tx, posted by Phillipa on August 19, 2011, at 21:33:47

Phillipa, which hormone(s) do you think they mean? Just estrogen or progesterone and testosterone, too?

(Sorry if I missed those details.)

My sleep is becoming non-existent. More progesterone? Not like you can really advise me....


I dig a pony.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:floatingbridge thread:994349
URL: http://www.dr-bob.org/babble/20110809/msgs/994356.html